JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AUGMENTATION QUOTIENTS OF INTEGRAL GROUP RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AUGMENTATION QUOTIENTS OF INTEGRAL GROUP RINGS
Lee, Joon-Gul;
  PDF(new window)
 Abstract
The structure of for finite abelian group G is investigated.
 Keywords
group ring;augmentation ideal;
 Language
English
 Cited by
 References
1.
F. Bachmann and L. Grunenfelder, The periodicity by the graded ring associated with an integral group ring, J. Pure Appl. Algebra 5 (1974), 253-264 crossref(new window)

2.
B. Gross, On the values of abelian L-functions at s = 0, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 35 (1988), no. 1, 177-197

3.
A. W. Hales, Stable augmentation quotients of abelian groups, Pacific J. Math. 118 (1985), no. 2, 401-410 crossref(new window)

4.
A. Hayward, On the graded ring associated to integral group rings, preprint (2002)

5.
I. B. S. Passi, Polynomial maps on groups, J. Algebra 9 (1968), 121-151 crossref(new window)